# SDR AALA20010613

- Difficulty date: March 21, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N422AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49334
- System (JASC): 4990 · APU Oil System
- Part: B-Nut
- Condition: Loose
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD-BDL - FLT 1460 - EN ROUTE SHORTLY AFTER TAKEOFF DETECTED SMOKE AND HAZE IN COCKPIT AND CABIN.  RETURNED ORD AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED WATER SEPARATOR BAGS.  TIGHTENED OIL COOLER SYSTEM B-NUT LINE AT LEFT SIDE APU COMPARTMENT.  PERFORMED PACK BURNOUT CHECKS PER THE MM.  NO SMELL OR SMOKE NOTED.  LEAK CHECKS GOOD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
